Interpolation between continuous parameter martingale spaces: The real method

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)37-54
Number of pages18
JournalActa Mathematica Hungarica
Volume68
Issue number1-2
DOIs
Publication statusPublished - Mar 1995

Fingerprint

Martingale
Interpolate

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Interpolation between continuous parameter martingale spaces : The real method. / Weisz, F.

In: Acta Mathematica Hungarica, Vol. 68, No. 1-2, 03.1995, p. 37-54.

Research output: Contribution to journalArticle

@article{baef1d160a6f4196b7fe914c598c3d96,
title = "Interpolation between continuous parameter martingale spaces: The real method",
author = "F. Weisz",
year = "1995",
month = "3",
doi = "10.1007/BF01874434",
language = "English",
volume = "68",
pages = "37--54",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - Interpolation between continuous parameter martingale spaces

T2 - The real method

AU - Weisz, F.

PY - 1995/3

Y1 - 1995/3

UR - http://www.scopus.com/inward/record.url?scp=34249761507&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34249761507&partnerID=8YFLogxK

U2 - 10.1007/BF01874434

DO - 10.1007/BF01874434

M3 - Article

AN - SCOPUS:34249761507

VL - 68

SP - 37

EP - 54

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -